# SDR SWAA2025042809356

- Difficulty date: March 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FSD STUB FRAME ON BS 291.5+9; .2' ABOVE SEAL DEPRESSOR; .3' LENGTH.   REMOVED DAMAGE FSD STUB FRAME; LOCATED; DRILLED AND INSTALLED NEW FSD STUB FRAME SECTION LOCATED AT BS 291.5+9;2' ABOVE SEAL DEPRESSOR IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8370 REV: D.
